This is a question for your doctor who gave you this form of birth control they would know the facts about this product. Contact your doctor. It is unnecessary to see your doctor, the insert in your pack should give you this information or read this. If a patch becomes loose or falls off for less than one day, reapply the patch. If the patch will not stick well, apply a new patch. Change the patch on your regular "patch change day." If it is off for more than one day or if you are unsure how long it has been loose or off, apply a new patch. This will be your new "patch change day." Use a backup method for seven days. Use emergency contraception if you have had unprotected vaginal intercourse. Wear the replacement patch for one week.
If you put on a new patch when it's supposed to be your patch-free week, there are no special dangers. You will not be at increased risk for pregnancy. You may miss your period, and you may have unscheduled spotting during the next cycle.
Spotting alone is not an indication of pregnancy, you would have to have other symptoms to tie it in. It could be a sign of implantation. I would wait for more symptoms or a late AF before assuming PG.
From what I have been reading about implantation bleeding I would say that the dark spotting is that. I would say that you should estimate a week before the dark spotting and that is when you got pregnant.
when i was on the pill, the spotting only lasted for the first month. That's how long my doctor said it would last. It never came back after that, and im pretty sure it was sort of on and off.
Your discharge would be white before menstruation.You may also experience spotting so see brown or pink discharge.
spotting occurs 6-12 days after your ovulation day
If I've never heard the sound before , how would I know what it is when I first hear it
Pregnancy can cause this spotting or irregular periods or a UTI.
This COULD be considered spotting...and spotting is never good during a pregnancy...I would contact my physician right away.
No. Spotting is probably implantation bleeding. You would know if you had miscarried because it would be heavier and painful
Some women may experience light spotting and dull cramps during ovulation, 14-16 days before your next period. This is perfectly normal. If you are on birth control then spotting between periods is also quite common. If the bleeding changes from light spotting to heavy bleeding mid cycle you need to see an OB/GYN.
It's totally normal. It's just dried blood from your last period.
It probably doesn't mean anything. It may just mean that you noticed the spotting this month. Spotting during ovulation is a sign of a good strong ovulation. If it lasts for more than a day or two or is bleeding rather than light pink or brown spotting, contact your doctor. You might have an issue with progesterone. I would not be concerned, but I would mention it at your next doctor visit. Answer same here but I had clear discharge with a streak of blood in it don't know what it means tho pink princess
Who went in the corn patch in old yeller
i think there is because, spotting is usually lighter then a period and the shot causes your hormones to act up. which would in some cases cause some spotting.
Spotting is considered to be pink or brown and just a little drips every couple of hours or so
If your spotting one day, then get your period the next day, that would indicate that your are NOT pregnant...
yes but i would get it checked out..
if you havent started your periods this is what it could be. If you have started your periods and this is occurring before or after you period is about to start it could b spotting if its possible it isn't spotting i would go seek a doctors opinion answer ovulation bleeding or implantation bleeding
I have never had good luck trying to reapply Fentanyl patches. Once they are removed from my skin, I can never get the same level of adhesiveness from them. They might have been just as potent, but it was hard for me to tell because I usually would wear more than one patch at a time in conjunction with eating them (this is very dangerous and can kill). I would recommend keeping the patch on if at all possible. If it is already off, do your best to tape it back on to yourself and hope for the best. NEVER use Fentanyl for recreational purposes. Multiple patches and/ or overdoses can KILL.
That would be called a saddle patch, I think.
okay, it is normal for your body temp to be elevated at night. It isn't a fever unless it's over 100.5 and if it is you need to see a doctor for a work up for urine infection or PID. the spotting before your period is just the way your cycle starts. good luck
Yes, but the patch would need to be thin, normally you would fire a .490 ball and a .15 patch, so a .10 patch in this case would be a good place to start.
Spotting during pregnancy can occur about the time you would usually have a period. However, with a miscarriage there is more active bleeding and tissue is passed with abdominal cramping. Just spotting does not indicate a miscarriage.